MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states customer (ous) contacted siemens to report that a falsely elevated human chorionic gonadotropin (hcg) test result was obtained from an atellica im 1600 analyzer.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse found that aspiration probe 1 was clogged.The cse replaced the aspirate 1 probe.Quality control (qc) materials were run with acceptable results.The cause of the falsely elevated hcg test result was a clogged aspiration probe 1.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
A falsely elevated human chorionic gonadotropin (hcg) test result was obtained from an atellica im 1600 analyzer.The quality control (qc) material run prior to the sample was unacceptable.It is unknown if the initial test result was released to a physician.An alternate sample was tested on an alternate atellica im 1600 analyzer.The test result from the alternate sample was released to a physician as the correct test result.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane swords, co.
swords, co.dublin
EI  
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key24389264
Report Number2432235-2026-00057
Device Sequence Number10208523
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11066000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale